|seroquel and hep c
Mar 15, 2005
i take seroquel and was wondering if this drug is bad for my liver?
| Response from Dr. Young
In general terms no--- I always advise patients who have hepatitis to make sure that they continue to get routine monitoring for side effect or toxicities of any medication (prescription or otherwise).
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rectal Bleeding After Rimming Worried I Have HIV
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Sore On Tongue After Touching Dried Semen Worried I Have HIV
- Stinging Pain After Unprotected Vaginal Sex Worried I Have HIV
- Does Amoxicillin Cure Chlamydia?
- Does Pineapple Juice Help With Vaginitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.